# SDR UPS97225123

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT NWW KEEL FLOOR SUPPORT ANGLE FOUND CORRODED BS 355.  REPAIRED FLOOR SUPPORT IAW SRM 51-40-4 FIG 1.
